| Model Number |
2C7564 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the top piece spike and tubing detached from the burette cylinder (chamber) of two (2) buretrol solution sets.The events occurred during use in the anesthesia department.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed on the photo sample which showed that the tubing was detached from burette.The reported condition was verified.The cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.